We continue the study of a dynamic evolution model for perfectly plastic plates, recently derived in  from three-dimensional Prandtl-Reuss plasticity. We extend the previous existence result by introducing non-zero external forces in the model, and we discuss the regularity of the solutions thus obtained. In particular, we show that the first derivatives with respect to space of the stress tensor are locally square integrable.
|Titolo:||Existence and regularity of solutions for an evolution model of perfectly plastic plates|
|Citazione:||Gidoni, P., Maggiani, G.B., & Scala, R. (2019). Existence and regularity of solutions for an evolution model of perfectly plastic plates. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 18(4), 1783-1826.|
|Appare nelle tipologie:||1.1 Articolo in rivista|